| Catalog Number |
05.001.080 |
| Medical Device Problem Code |
Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the air pen drive device seized when the pin or drill bit was fitted into their respective couplings - they could not rotate and stayed jammed.It had no effect on the patient.There was a slight delay in the procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2026.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: a visual and functional assessment was performed on the device.The following steps failed: general condition check power with power test bench the value of power test bench check speed with tachometer the value of tachometer during the service evaluation the following failures were identified: functional: insufficient/low power visual: component damaged.Conclusion: failure reported is not confirmed root cause: faulty parts action: repair.